Alphabetical List‎ > ‎K‎ > ‎

Shyam Lal Kalla

Shyam Lal Kalla, Indian mathematician in Kuwait (Jodhpur, 04 January 1938 –


Authored over 370 research papers and 4 books and monographs

Eponym of Kalla theorem


CONTRIBUTIONS

On a generalized finite Hankel transform, Applied Mathematics and Computation, 190(1):705–11, 2007

On a unified mixture distribution, Applied Mathematics and Computation 182(1):325–32, 2006

On a generalized mixture distribution, Applied Mathematics and Computation 169(2): 943–52, 2005

A generalization of beta-type distribution involving ω-Lauricella function in several variables, Integral Transforms and Special Functions 16(8):691–705, 2005

Solution of Volterra-type integro-differential equations with a generalized Lauricella confluent hypergeometric function in the kernels, International Journal of Mathematics and Mathematical Sciences 8:1155–70, 2005

Some results on a generalized ω-Jacobi transform, International Journal of Mathematics and Mathematical Sciences 63:3379–87, 2004

An embedding theorem of Sobolev type, Integral Transforms and Special Functions 15(4):369–74, 2004

A series approximation for disk galaxies by means of the Epstein-Hubbell integral, Mathematical and Computer Modelling 40(5-6): 611–26, 2004

On a fractional generalization of the free electron laser equation. Applied Mathematics and Computation 143(1):89–97, 2003

A generalization of beta-type distribution with Y –Appell function, Integral Transforms and Special Functions 14(4):321–32, 2003

A generalized beta function and associated probability density. International Journal of Mathematics and Mathematical Sciences 30(8):467–78, 2002

A unified form of gamma-type distributions, Applied Mathematics and Computation 118(2-3):175–87, 2001

A generalized inverse gausssian distribution with τ-confluent hypergeometric function, Integral Transforms and Special Functions 12(2):101–14, 2001

On a generalized fractional intero-differential equation of Volterra-type, Integral Transforms and Special Functions 9(2):81-90, 2000

Multiplication theorems for generalized and double-index Bessel functions, Journal of Computational and Applied Mathematics 118(1-2):143–50, 2000

On a generalized secant integral, Radiation Physics and Chemistry 59(3):281–5, 2000

A time dependent model for the transport of heavy pollutants from ground-level aerial sources, Applied Mathematics and Computation 105(1):91–9, 1999

A fractional integro-differential equation of Volterra type. Mathematical and Computer Modelling, 28(10):103–13, 1998

A partial differential equation related to a problem in atmospheric pollution, Mathematical and Computer Modelling, 28(12):1–6, 1998

Solution of a diffusion of dust problem in terms of hypergeometric functions, Mathematical and Computer Modelling, 26(3):87–93, 1997

A generalized gamma distribution and its application in reliabilty, Communications in Statistics - Theory and Methods, 25(1):201–10, 1996

Some generalised radiation field integrals, Computers & Mathematics with Applications 32(12):121–8, 1996

Asymptotic formulas for generalized elliptic-type integrals. Computers & Mathematics with Applications, 32(4):49–55, 1996

Algorithms for the approximation of the generalized Hubbell rectangular source integrals, Radiation Physics and Chemistry, 43(5):497–502, 1994

On a new approach to convolution constructions. Intern. J. of Mathematics and Math. Sci., 16(3):435–48, 1993

A certain family of infinite series associated with Digamma functions, J. Mathematical Analysis and Applications, 159 (2):361–72, 1991


LINKS

http://www.math.bas.bg/~fcaa/volume11/fcaa112/Kalla_CV.pdf